# SDR 2016FA0000252

- Difficulty date: May 19, 2016
- Submitted: May 20, 2016
- Operation: General aviation
- Aircraft: N780AF
- Make and model: Cirrus SR22T
- Aircraft serial: 0161
- Aircraft time: 1,168 hours
- Engine: Cont TSIO550A
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FAILURE OF G1000 NAVIGATION & MAPPING SYS IN FLIGHT.  FAILURE OF FMS TO ALLOW LOADING & CHANGE OF FLIGHT PLAN.  FAILURE OF MFD TO ALLOW DISPLAY OF ASSOCIATED CHARTS ENROUTE, SID, STAR & APPROACH PLATES.
